MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/0886022x.2013.780621

Медицинская библиотека · Renal failure · 2013

Tacrolimus-induced severe cholestasis complicating renal transplantation.

Yadav Dinesh K, Gera Dinesh N, Gumber Manoj R, Kute Vivek B, Patel Mohan P, Vanikar Aruna V, Trivedi Hargovind L

Клинический случайСтатьяПеревод в очереди

Аннотация

Tacrolimus, a calcineurin inhibitor, is a potent immunosuppressive agent used by a majority of transplanters across the globe. Its adverse effects include nephrotoxicity, neurotoxicity, new onset diabetes after transplant, gastro-intestinal toxicity, hepatotoxicity, and thrombotic microangiopathy. Tacrolimus-induced hepatotoxicity is a very uncommon side effect. We report a case of tacrolimus-induced hepatotoxicity in the form of cholestatic hepatitis a renal transplant recipient. Hepatotoxicity did not decrease after dose reduction; however, normalization of liver enzymes occurred after discontinuing tacrolimus.

Для цитирования: Yadav Dinesh K, Gera Dinesh N, Gumber Manoj R, Kute Vivek B, Patel Mohan P, Vanikar Aruna V, Trivedi Hargovind L. Tacrolimus-induced severe cholestasis complicating renal transplantation.. Renal failure. 2013. DOI: 10.3109/0886022x.2013.780621.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.